# SDR CALA2024110701067

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 39,236 hours, 14,419 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Interlock
- Condition: Detached
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN   PILOTS COULD NOT RAISE THE LANDING GEAR LEVER DEBRIEF  FROM CREW  THE LANDING GEAR LEVER WOULD NOT GO UP. THEY TRIED A FEW TIMES , THEIR CHECKLIST DOES NOT CALL FOR THE MANUEL GEAR LEVER EXTENTION, I DID LOOK IN THAT DOOR AND DID SEE ALL THE GEAR HANDLES ARE DOWN FOR MANUAL EXTENTION. TEST ON THE PSEU THERE ARE 2 FAULTS , 1 IS NO DISPATCH  MESSAGE IS 31-51001, THE NO LATCH IS 32-64004. NO GEAR PINS INSTALLED ON MY WALK AROUND DURING TROUBLESHOOTING PER FIM 32-61 TASK 825, FOUND GROUND SPOILER INTERLOCK VALVE CABLE LOWER SLIDE SUPPORT SLEEVE DETACHED. RESECURED THE GROUND SPOILER LOWER SLIDE SUPPORT SLEEVE AND CONFIRMED ADJUSTMENT REF AMM 27-62-51-400-802. THEN PERFORMED GEAR SWING TEST FOR ALL LANDING GEAR REF 32-32-00-710-801 STEP D. OPERATION TEST NORMAL ACCOMPLISHED RII INSPEC OF THE GROUND SPOILER LOWER SLIDE SUPPORT SLEEVE ADJUSTMENT REF AMM 27- 62-61. GEAR SWING TEST OK REF AMM 32-32-00 AND GMM 09-25-05.
